# SDR DLL15961667

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1172
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 7424281
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MID VISIT, THE L3 DOOR FAILED TO OPERATE IN THE EMERGENCY MODE.  FOUND LOCK PIN CABLE BROKEN.  REPLACED SAME PER MM 52-12-27.
